MAUDE Adverse Event Report: BIOSENSE WEBSTER INC PENTARAY NAV HIGH-DENSITY MAPPING ECO CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC PENTARAY NAV HIGH-DENSITY MAPPING ECO CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Model Number D128207
Medical Device Problem Code Coagulation in Device or Device Ingredient (1096)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was discarded, therefore no product failure analysis can be conducted and device malfunction cannot be confirmed.We are working on the manufacture record evaluation (mre), once we get more information it will be submitted in the supplemental.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacture reference no: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an ablation procedure with a pentaray nav high-density mapping eco catheter, and a possible clot issue occurred.During the ablation procedure, the pentaray nav eco catheter was not irrigating.The doctor noticed there was blood backing up in the port.At the end of the case, when he pulled the pentaray out, he could not flush it.No clot was observed in or near the splines.Due to not being able to flush the catheter, the doctor concluded there must be clot in the inner lumen.No error messages were observed on any biosense webster inc.(bwi) equipment.The patient was administered an unknown anticoagulant during the case.The activated clotting time (act) was maintained throughout the case and checked every 15 minutes.No patient consequences were reported.The patent did not exhibit any neurological symptoms, since the procedure was completed.The observed irrigation issue has been assessed as not mdr reportable.The potential that it could cause or contribute to a death or serious injury, or other significant adverse event, is remote.

Brand Name
PENTARAY NAV HIGH-DENSITY MAPPING ECO CATHETER
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key9674229
Report Number2029046-2020-00189
Device Sequence Number379613
Product Code MTD
UDI-Device Identifier10846835012217
UDI-Public10846835012217
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2022
Device Model NumberD128207
Device Catalogue NumberD128207
Device Lot Number30241798L
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1